Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Consistent systems of correlators in non-semisimple conformal field theory
Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för ingenjörsvetenskap och fysik (from 2013).ORCID-id: 0000-0003-4081-6234
Hamburg University.
2017 (engelsk)Inngår i: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 307, s. 598-639Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Based on the modular functor associated with a -- not necessarily semisimple -- finite non-degenerate ribbon category D, we present a definition of a consistent system of bulk field correlators for a conformal field theory which comprises invariance under mapping class group actions and compatibility with the sewing of surfaces. We show that when restricting to surfaces of genus zero such systems are in bijection with commutative symmetric Frobenius algebras in D, while for surfaces of any genus they are in bijection with modular Frobenius algebras in D. This provides additional insight into structures familiar from rational conformal field theories and extends them to rigid logarithmic conformal field theories.

sted, utgiver, år, opplag, sider
Academic Press, 2017. Vol. 307, s. 598-639
HSV kategori
Forskningsprogram
Fysik
Identifikatorer
URN: urn:nbn:se:kau:diva-63715DOI: 10.1016/j.aim.2016.11.020ISI: 000409285300015OAI: oai:DiVA.org:kau-63715DiVA, id: diva2:1141472
Forskningsfinansiär
Swedish Research Council, 621-2013-4207Tilgjengelig fra: 2017-09-14 Laget: 2017-09-14 Sist oppdatert: 2019-06-17bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fullteksthttp://xxx.lanl.gov/abs/1604.01143

Personposter BETA

Fuchs, Jürgen

Søk i DiVA

Av forfatter/redaktør
Fuchs, Jürgen
Av organisasjonen
I samme tidsskrift
Advances in Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 166 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf